Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 352, NWS Baltimore/Washington

August 11, 2021Page County, Rockingham County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 11, 2021, 2:06 PM EDT for Page County, Rockingham County, Virginia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2021, 2:06 PM EDT (18:06 UTC)
Expired
Aug 11, 2021, 2:45 PM EDT
In force
39 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Page County, VA, Rockingham County, VA

The radar

The Sterling radar (KLWX), 103 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 2:07 PM EDTTSTM WND DMG2 W Ingham, VATREE DOWN AT THE INTERSECTION OF RIVER BEND RD. AND U.S. 340.
Aug 11, 2:07 PM EDTTSTM WND DMGIngham, VATREE DOWN AT THE INTERSECTION OF GROVE HILL RIVER RD. AND COMERTOWN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 2:02 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

916 
WUUS51 KLWX 111806
SVRLWX
VAC139-165-111845-
/O.NEW.KLWX.SV.W.0352.210811T1806Z-210811T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
206 PM EDT Wed Aug 11 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  East central Rockingham County in western Virginia...
  Southwestern Page County in northwestern Virginia...

* Until 245 PM EDT.

* At 206 PM EDT, a severe thunderstorm was located over Shenandoah,
  or 16 miles east of Harrisonburg, moving east at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Shenandoah, Stanley, Big Meadows, Elkton, Newport, Honeyville,
  Ingham, Ida, Pine Grove and Jollett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 7869 3857 7869 3860 7839 3855 7841
      3853 7843 3853 7844 3852 7844 3850 7845
      3849 7844 3841 7849
TIME...MOT...LOC 1806Z 269DEG 9KT 3852 7858 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
3 follow-up statements
931 
WWUS51 KLWX 111812
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
212 PM EDT Wed Aug 11 2021

VAC139-165-111845-
/O.CON.KLWX.SV.W.0352.000000T0000Z-210811T1845Z/
Rockingham VA-Page VA-
212 PM EDT Wed Aug 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EAST CENTRAL ROCKINGHAM AND SOUTHWESTERN PAGE COUNTIES...

At 212 PM EDT, a severe thunderstorm was located near Shenandoah, or
18 miles east of Harrisonburg, moving east at 10 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Shenandoah, Stanley, Big Meadows, Elkton, Newport, Honeyville,
Ingham, Ida, Pine Grove and Jollett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 7869 3857 7869 3860 7839 3855 7841
      3853 7843 3853 7844 3852 7844 3850 7845
      3849 7844 3841 7849
TIME...MOT...LOC 1812Z 270DEG 9KT 3852 7856 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

DHOF
465 
WWUS51 KLWX 111828
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
228 PM EDT Wed Aug 11 2021

VAC165-111838-
/O.CAN.KLWX.SV.W.0352.000000T0000Z-210811T1845Z/
Rockingham VA-
228 PM EDT Wed Aug 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCKINGHAM COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, western and northwestern Virginia.

LAT...LON 3843 7852 3845 7857 3851 7859 3857 7857
      3860 7839 3855 7841 3853 7843 3853 7844
      3852 7844 3850 7845 3849 7844 3842 7849
TIME...MOT...LOC 1828Z 269DEG 9KT 3852 7851 

$$

VAC139-111845-
/O.CON.KLWX.SV.W.0352.000000T0000Z-210811T1845Z/
Page VA-
228 PM EDT Wed Aug 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTH CENTRAL PAGE COUNTY...

At 228 PM EDT, a severe thunderstorm was located near Big Meadows, or
16 miles northwest of Madison, moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Stanley, Big Meadows, Ingham, Jollett, Ida and Pine Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3843 7852 3845 7857 3851 7859 3857 7857
      3860 7839 3855 7841 3853 7843 3853 7844
      3852 7844 3850 7845 3849 7844 3842 7849
TIME...MOT...LOC 1828Z 269DEG 9KT 3852 7851 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
144 
WWUS51 KLWX 111836
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
236 PM EDT Wed Aug 11 2021

VAC139-111846-
/O.EXP.KLWX.SV.W.0352.000000T0000Z-210811T1845Z/
Page VA-
236 PM EDT Wed Aug 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PAGE COUNTY WILL
EXPIRE AT 245 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, western and northwestern Virginia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

LAT...LON 3843 7852 3845 7857 3851 7859 3857 7857
      3860 7839 3855 7841 3853 7843 3853 7844
      3852 7844 3850 7845 3849 7844 3842 7849
TIME...MOT...LOC 1836Z 269DEG 9KT 3852 7849 

$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 10:17 AM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Aug 11, 10:17 AM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1017 AM EDT Wed Aug 11 2021

.SYNOPSIS...
A high pressure will remain in place over the southeast US
through Thursday with continued chances for showers and
thunderstorms each day. A cold front will move into our region
Saturday and stall nearby Sunday into early next week. Tropical
Storm Fred could affect our weather sometime next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Subtropical ridge remains to the south while surface high
pressure remains over the Atlantic. Our area remains in a zonal
flow aloft between the subtropical ridge and upper-level
low/trough over central Canada into the northern Plains.

A south to southwest flow combined with low-level temps progged
to be about 1-3C hotter than yesterday means that more hot and
humid conditions are expected. Max temps will range from the 70s
and 80s along the ridges to the mid and upper 90s across most
other locations (perhaps a little cooler in the Shenandoah
Valley). A Heat Advisory is in effect for the eastern Panhandle
of West Virginia, central MD, northern VA, the Wash, Balt, and
Fredericksburg Metro areas, and southern MD. Heat indices around
100 to 105 degrees are expected across this area. The highest
heat indices around 105 will be near and east of Interstate 95.

The heat and humidity will lead to more instability, with the
highest CAPE expected to be east of a pressure trough that will
set up near the I-81 corridor. Terrain circulation and the
surface trough will be the trigger to initiate convection, then
convection will likely increase in coverage as it moves eastward
into the more unstable environment. Despite weak shear, moderate
to high CAPE combined with steep low-level lapse rates means
that storms will be capable of producing damaging wind gusts.
Isolated large hail is possible to since higher CAPE is progged
to be in the -10 to -20C level. There is also an isolated flash
flood threat given the higher CAPE and pwats close to 2"
(especially east of the Blue Ridge Mountains). However, the
storms should be moving somewhat with around 15 knots of
westerly flow aloft and the cloud layer wind is perpendicular to
the orientation of the surface trough. Therefore, confidence is
not high enough for a flash flood watch at this time.

Convection will wane later this evening with the loss of daytime
heating, and it will turn out warm and humid overnight with
patchy fog. Isolated showers are still possible overnight as the
shortwave passes through.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
The main energy from the upper level low over Canada will
remain to our north on Thursday with a mid level westerly flow
continuing throughout the day. CAMs have mainly dry conditions
for Thursday,but I feel with afternoon temps expected to peak in
the upper 90s with dewpoints in the mid 70s that pulse
thunderstorms can't be ruled out. Although CAPE and low level
lapse rates will be favorable, I believe the lack of forcing
along with a westerly flow will greatly limit the threat for
showers and thunderstorms on Thursday.

The main hazard for Thursday will be the threat for excessive
heat. A continued south to southwesterly flow will continue to
advect in hot and humid conditions. Model 850 temps indicate
that afternoon temps should be a few degrees warmer then today.
I expect afternoon temps to peak in the upper 90s with a few
areas potentially reaching the 100 degree mark. DC may struggle
to hit 100 degrees especially if winds come off the Potomac
River. The combination of high temps in the upper 90s and
dewpoints in the low to mid 70s will lead to heat indices rising
above 105 with the possibility that the heat index could
surpass the 110 degree mark. An Excessive Heat Watch is in
effect for Thursday and decisions on the excessive heat threat
should be made later today.

Another hot and humid day is expected on Friday as high
pressure will remain off the coast of the SE US. A south to
southwesterly flow will continue to advect in hot and moist air
into our region. High heat indices will once again be the main
hazard threat for Friday with heat indices possibly reaching
heat advisory levels. Afternoon temps will likely be similar or
slight cooler then Thursday with slightly cooler dewpoint temps.
Afternoon temps are forecast to peak in the mid to upper 90s
once again.

A cold front will slowly approach from the northwest on Friday.
Ahead of the front, hot humid conditions will produced an
unstable environment which will combine with the approaching
boundary to bring another possible round of strong to severe
thunderstorms. SPC has highlighted a threat area off to the
northwest of our region but I believe the environment will be
unstable enough that SVR storms will be threat especially later
in the day on Friday. High PW's could also lead to storms
capable of producing heavy rainfall and possibly a localized
flood threat.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Cold front slowly sliding into the area on Friday night and
Saturday is the main focus of the beginning of the long term.
Still some timing differences on this front, with the EC holding
it up a bit and allowing Saturday afternoon to be quite stormy.
GFS and GGEM are more progressive, with the front ending up
south of the area before peak heating and preventing another big
convective day, though some limited showers and thunderstorms
would still be possible. For now have sided more with EC and
kept POPs likely on Saturday. This remains a potential severe
and flood risk day, but given guidance uncertainties, will not
up any wording in products compared to what we presently have.
Highs Saturday likely end up a bit cooler than previous days, if
because of the front itself, or because of the showers and
thunderstorms.

Front will not clear the area completely as Canadian high
pressure builds eastward to our north on Sunday and Monday, so
clouds and a few showers may linger, especially across central
Virginia. Temperatures will certainly be cooler by then, with
80s for highs. Risk of severe weather or flooding will remain
low, however, as we will generally be on the stable side of the
front.

By Tuesday and beyond, eyes turn towards Tropical Storm Fred.
While it is unlikely to affect our region with tropical storm
conditions, it could bring concentrated rainfall to our region
at some point. However, uncertainty is quite high at this point.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
VFR conditions along with winds generally out of the south are
expected for the majority of the period through Friday. Periods
of subVFR conditions will be possible this afternoon along with
strong wind gusts due to thunderstorms. The best chance for
storms will be between 18 and 23z from west to east. High heat
will be a threat at all terminals through Friday with heat
indices likely reaching the 105 mark especially over the airport
tarmac. Another chance for brief subVFR conditions will occur
on Friday due to thunderstorms with terminals west of the I-95
corridor at the highest risk.

Intervals of sub-VFR look more likely Saturday as a cold front
stalls nearby, resulting in several rounds of showers and
possibly thunderstorms. The risk of showers and thunderstorms
will decline Sunday as the front settles a bit further south,
but sub-VFR intervals may continue due to low clouds.

&&

.MARINE...
Southerly channeling winds may lead to periods of SCA level
winds through Friday. Thunderstorms today may require Special
Marine Warnings over marine areas. Small Craft Advisories may
be needed through the end of this week.

A cold front will stall nearby over the weekend. This should
result in a diminished pressure gradient, leading to a
relaxation of the southerly channeling and a lowered risk of SCA
conditions. However, thunderstorms with gusty winds requiring
Special Marine Warnings will remain a threat, especially
Saturday.

&&

.TIDES/COASTAL FLOODING...
Southerly channeling will continue for the next few days, but
anomalies have leveled off, so right now it appears tide levels
will stay just below minor thresholds at all sites. Confidence
is not high on this, however, so will continue to monitor
closely.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 8 PM EDT this evening for DCZ001.
     Excessive Heat Watch from Thursday afternoon through Thursday
     evening for DCZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ003>006-008-
     011-013-014-016>018-503>508.
     Excessive Heat Watch from Thursday afternoon through Thursday
     evening for MDZ003>006-008-011-013-014-016>018-503>508.
VA...Heat Advisory until 8 PM EDT this evening for VAZ031-052>057-
     501-502-505-506.
     Excessive Heat Watch from Thursday afternoon through Thursday
     evening for VAZ031-052>057-501-502-505-506.
WV...Heat Advisory until 8 PM EDT this evening for WVZ051>053.
     Excessive Heat Watch from Thursday afternoon through Thursday
     evening for WVZ051>053.
MARINE...None.

&&

SYNOPSIS...RCM/JMG
NEAR TERM...BJL/JMG
SHORT TERM...JMG
LONG TERM...RCM
AVIATION...BJL/RCM/JMG
MARINE...BJL/RCM/JMG
TIDES/COASTAL FLOODING...RCM
Hazardous weather outlook, Aug 11, 7:55 AM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
755 AM EDT Wed Aug 11 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-121000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
755 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms capable of producing damaging winds,
large hail, and isolated instances of flash flooding are possible
this afternoon and evening.

A Heat Advisory is in effect from noon until 8 PM for the outlook
area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An Excessive Heat Watch is in effect for Thursday afternoon
and early evening for the outlook area.

Heat index values of 100 to 109 degrees are likely during the
afternoon and early evening hours Friday.

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening hours
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-121000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
755 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms capable of producing damaging winds,
large hail, and isolated instances of flash flooding are possible
this afternoon and evening.

A Heat Advisory has been issued for noon to 8 PM today for much
of northern to central Maryland, as well as areas of northern
Virginia and the far eastern West Virginia panhandle.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An Excessive Heat Watch is in effect for Thursday afternoon
and early evening for the same locations.

Heat index values of 100 to 107 likely during the afternoon and
early evening hours Friday.

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening hours
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-121000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
755 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms capable of producing damaging winds,
large hail, and isolated instances of flash flooding are possible
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening hours
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Aug 11, 12:12 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1212 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     2 SSW NORRISVILLE       39.68N  76.55W
08/10/2021                   HARFORD            MD   911 CALL CENTER

            SEVERAL LARGE TREE LIMBS BLEW DOWN ONTO JOLLY ACRES
            ROAD NEAR THE PARKER CONSERVATION AREA.

&&

EVENT NUMBER LWX2105172

DH
Local storm report, Aug 11, 12:17 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1217 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 S NORTH EAST          39.59N  75.94W
08/10/2021                   CECIL              MD   911 CALL CENTER

            TWO TREES BLEW DOWN ALONG TURKEY POINT ROAD.

&&

EVENT NUMBER LWX2105173

DH
Local storm report, Aug 11, 12:18 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1218 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     CONOWINGO               39.68N  76.16W
08/10/2021                   CECIL              MD   911 CALL CENTER

            TWO TREES BLEW DOWN ON CONOWINGO ROAD NEAR ROCK SPRINGS
            ROAD.

&&

EVENT NUMBER LWX2105174

DH
Local storm report, Aug 11, 1:13 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
113 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     FALLS CHURCH            38.88N  77.17W
08/10/2021  M59 MPH          CITY OF FALLS CHUR VA   MESONET

            A WIND GUST OF 51 KNOTS (59 MPH) WAS MEASURED BY A
            PERSONAL WEATHER STATION IN THE CITY OF FALLS CHURCH.

&&

EVENT NUMBER LWX2105175

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:37 PM EDTSpecial Marine WarningLWX59 min
Aug 11, 1:33 PM EDTSmall Craft AdvisoryLWX8 hr
Aug 11, 1:59 PM EDTSevere Thunderstorm WarningLWXFrederick, Shenandoah, Warren46 min
Aug 11, 2:11 PM EDTSevere Thunderstorm WarningLWXRockingham, City of Harrisonburg49 min
Aug 11, 2:26 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Page, Shenandoah, Warren38 min
Aug 11, 2:44 PM EDTSevere Thunderstorm WarningLWXShenandoah46 min
Aug 11, 2:49 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXClarke, Fauquier, Loudoun, Rappahannock, Warren41 min
Aug 11, 2:52 PM EDTSevere Thunderstorm WarningLWXGreene, Madison38 min
Aug 11, 2:53 PM EDTSevere Thunderstorm Warning Destructive damage threatLWXFauquier, Rappahannock39 min
Aug 11, 2:59 PM EDTSevere Thunderstorm WarningLWXLoudoun46 min
Aug 11, 3:18 PM EDTSevere Thunderstorm WarningLWXFauquier, Loudoun, Rappahannock42 min
Aug 11, 3:19 PM EDTSevere Thunderstorm WarningLWXShenandoah12 min
Aug 11, 3:25 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Madison, Rappahannock50 min
Aug 11, 3:37 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville53 min
Aug 11, 3:42 PM EDTSevere Thunderstorm WarningLWXLoudoun48 min
Aug 11, 3:46 PM EDTSevere Thunderstorm WarningLWXFrederick, Shenandoah, City of Winchester25 min
Aug 11, 3:50 PM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Orange29 min
Aug 11, 4:01 PM EDTSpecial Marine WarningLWX119 min
Aug 11, 4:06 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier39 min
Aug 11, 4:20 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church40 min
Aug 11, 4:28 PM EDTSpecial Marine WarningLWX2 hr
Aug 11, 4:38 PM EDTSpecial Marine WarningLWX2 hr
Aug 11, 4:38 PM EDTSevere Thunderstorm WarningLWXPrince William, Stafford41 min
Aug 11, 5:06 PM EDTSpecial Marine WarningLWX114 min
Aug 11, 5:24 PM EDTSevere Thunderstorm WarningLWXSpotsylvania36 min
Aug 11, 6:09 PM EDTSpecial Marine WarningLWX2 hr
Aug 11, 6:26 PM EDTSpecial Marine WarningLWX34 min
Aug 11, 6:45 PM EDTSpecial Marine WarningLWX34 min
Aug 11, 7:40 PM EDTSpecial Marine WarningLWX47 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.